# SDR MASA20210831381

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 23,706 hours, 17,969 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: CC67011001500
- Condition: Dented
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD GROUND SPOILER LOWER SKIN WAS FOUND WITH TWO DENTS AT_SPS 21.80. PERFORMED PERMANENT REPAIR JAW CRJ 700/900 SRM 57-71-02-001-001-A01, FIGURE 
57-71-02-991-801, ITEM 5A, EA 79-2021-216.
